Alert archive / New Mexico / Wind Advisories in 2015
Wind Advisory 17, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Nov 9, 2015, 1:13 PM MST for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Nov 10, 2015, 2:00 PM MST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2015, 1:13 PM MST (20:13 UTC)
- In effect from
- Nov 10, 2015, 2:00 PM MST
- Expired
- Nov 11, 2015, 5:00 AM MST
- In force
- 15 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1214 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
337 WWUS74 KEPZ 092013 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 113 PM MST MON NOV 9 2015 ...STRONG WEST TO SOUTHWEST WINDS ACROSS THE BORDERLAND LATER TUESDAY AFTERNOON INTO EARLY EVENING... .A VIGOROUS TROUGH ALOFT OVER THE NORTHWEST UNITED STATES WILL CHARGE INTO THE CENTRAL AND SOUTHERN ROCKIES LATER TUESDAY. THIS SYSTEM...ALONG WITH ITS PACIFIC COLD FRONT...WILL BRING STRONG WESTERLY WINDS OF 25 TO 35 MPH...GUSTING OVER 40 MPH TO THE BORDERLAND LATER TUESDAY AFTERNOON INTO TUESDAY EVENING. SOME GUSTS MAY EXCEED 50 MPH ALONG EAST SLOPES OF AREA MOUNTAINS. NMZ401>412-414-417-TXZ418-420>424-100400- /O.NEW.KEPZ.WI.Y.0017.151110T2100Z-151111T0300Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD... HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK... ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...MESCALERO... MOUNTAIN PARK...TIMBERON...CROW FLATS...DOWNTOWN...WEST EL PASO... UPPER VALLEY...HUECO TANKS...LOMA LINDA...DELL CITY...CORNUDAS... SALT FLAT...SIERRA BLANCA...FABENS...TORNILLO...FORT HANCOCK 113 PM MST MON NOV 9 2015 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 8 PM MST TUESDAY. * TIMING...2 PM TUESDAY UNTIL 8 PM TUESDAY EVENING. * WINDS...WEST SOUTHWEST 25 TO 35 MPH GUSTING 40 TO 45 MPH WITH GUSTS OVER 50 MPH ALONG EAST SLOPES OF MOUNTAINS. *IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS WINDS AND IN AREAS OF PATCHY BLOWING DUST REDUCING VISIBILITIES TO 1 TO 3 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ413-415-416-TXZ419-100400- /O.NEW.KEPZ.WI.Y.0017.151110T2100Z-151111T1200Z/ SOUTHERN TULAROSA BASIN-SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CLOUDCROFT... SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...PINON... FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO 113 PM MST MON NOV 9 2015 ...WIND ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 5 AM MST WEDNESDAY. * TIMING...2 PM TUESDAY UNTIL 5 AM WEDNESDAY. * WINDS....WEST WINDS SUSTAINED 30 TO 40 MPH WITH GUSTS OF 50 MPH OR MORE ALONG EAST SLOPES AND THROUGH MOUNTAIN PASSES. * IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS WINDS. REDUCED VISIBILITY IN LOCAL AREAS OF BLOWING DUST. MINOR STRUCTURAL DAMAGE AND LOOSE ITEMS BECOMING WIND BORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 20
4 follow-up statements
729 WWUS74 KEPZ 100502 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1002 PM MST MON NOV 9 2015 ...STRONG WEST TO SOUTHWEST WINDS ACROSS THE BORDERLAND LATER TUESDAY AFTERNOON INTO EARLY EVENING... .A VIGOROUS TROUGH ALOFT OVER THE NORTHWEST UNITED STATES WILL CHARGE INTO THE CENTRAL AND SOUTHERN ROCKIES LATER TUESDAY. THIS SYSTEM...ALONG WITH ITS PACIFIC COLD FRONT...WILL BRING STRONG WESTERLY WINDS OF 25 TO 35 MPH...GUSTING OVER 40 MPH TO THE BORDERLAND LATER TUESDAY AFTERNOON INTO TUESDAY EVENING. SOME GUSTS MAY EXCEED 50 MPH ALONG EAST SLOPES OF AREA MOUNTAINS. NMZ401>412-414-417-TXZ418-420>424-102315- /O.CON.KEPZ.WI.Y.0017.151110T2100Z-151111T0300Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD... HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK... ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...MESCALERO... MOUNTAIN PARK...TIMBERON...CROW FLATS...DOWNTOWN...WEST EL PASO... UPPER VALLEY...HUECO TANKS...LOMA LINDA...DELL CITY...CORNUDAS... SALT FLAT...SIERRA BLANCA...FABENS...TORNILLO...FORT HANCOCK 1002 PM MST MON NOV 9 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM MST TUESDAY... * TIMING...2 PM TUESDAY UNTIL 8 PM TUESDAY EVENING. * WINDS...WEST SOUTHWEST 25 TO 35 MPH GUSTING TO 45 MPH WITH GUSTS OVER 50 MPH ALONG EAST SLOPES OF MOUNTAINS. *IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS WINDS AND IN AREAS OF PATCHY BLOWING DUST REDUCING VISIBILITIES TO 1 TO 3 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ413-415-416-TXZ419-102315- /O.CON.KEPZ.WI.Y.0017.151110T2100Z-151111T1200Z/ SOUTHERN TULAROSA BASIN-SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CLOUDCROFT... SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...PINON... FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO 1002 PM MST MON NOV 9 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TUESDAY TO 5 AM MST WEDNESDAY... * TIMING...2 PM TUESDAY UNTIL 5 AM WEDNESDAY. * WINDS....WEST WINDS SUSTAINED 30 TO 40 MPH WITH GUSTS OF 50 MPH OR MORE ALONG EAST SLOPES AND THROUGH MOUNTAIN PASSES. * IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS WINDS. REDUCED VISIBILITY IN LOCAL AREAS OF BLOWING DUST. MINOR STRUCTURAL DAMAGE AND LOOSE ITEMS BECOMING WIND BORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
252 WWUS74 KEPZ 101102 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 402 AM MST TUE NOV 10 2015 ...STRONG SOUTHWEST WINDS ACROSS THE BORDERLAND LATER THIS AFTERNOON INTO EARLY EVENING... .A VIGOROUS TROUGH ALOFT OVER THE NORTHWEST UNITED STATES WILL CHARGE INTO THE CENTRAL AND SOUTHERN ROCKIES LATER TUESDAY. THIS SYSTEM...ALONG WITH ITS PACIFIC COLD FRONT...WILL BRING STRONG WESTERLY WINDS OF 25 TO 35 MPH...GUSTING OVER 40 MPH TO THE BORDERLAND LATER TUESDAY AFTERNOON INTO TUESDAY EVENING. SOME GUSTS MAY EXCEED 50 MPH ALONG EAST SLOPES OF AREA MOUNTAINS. NMZ401>412-414-417-TXZ418-420>424-102300- /O.CON.KEPZ.WI.Y.0017.151110T2100Z-151111T0300Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD... HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK... ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...MESCALERO... MOUNTAIN PARK...TIMBERON...CROW FLATS...DOWNTOWN...WEST EL PASO... UPPER VALLEY...HUECO TANKS...LOMA LINDA...DELL CITY...CORNUDAS... SALT FLAT...SIERRA BLANCA...FABENS...TORNILLO...FORT HANCOCK 402 AM MST TUE NOV 10 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING... * TIMING...2 PM TUESDAY UNTIL 8 PM TUESDAY EVENING. * WINDS...WEST SOUTHWEST 25 TO 35 MPH GUSTING TO 45 MPH. *IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS WINDS AND IN AREAS OF PATCHY BLOWING DUST REDUCING VISIBILITIES TO 1 TO 3 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ413-415-416-TXZ419-102300- /O.CON.KEPZ.WI.Y.0017.151110T2100Z-151111T1200Z/ SOUTHERN TULAROSA BASIN-SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CLOUDCROFT... SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...PINON... FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO 402 AM MST TUE NOV 10 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM MST WEDNESDAY... * TIMING...2 PM TUESDAY UNTIL 5 AM WEDNESDAY. * WINDS....WEST WINDS SUSTAINED 25 TO 35 MPH WITH GUSTS OF 45 MPH. GUSTS OF 50 TO 60 MPH CONTINUING INTO EARLY WEDNESDAY MORNING NEAR EAST SLOPES OF MOUNTAINS AND THROUGH PASSES. * IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS WINDS. REDUCED VISIBILITY IN LOCAL AREAS OF BLOWING DUST. MINOR STRUCTURAL DAMAGE AND LOOSE ITEMS BECOMING WIND BORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEFNER
359 WWUS74 KEPZ 102208 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 308 PM MST TUE NOV 10 2015 ...STRONG SOUTHWEST WINDS ACROSS THE BORDERLAND LATER THIS AFTERNOON INTO EARLY EVENING... .A STRONG TROUGH ALOFT OVER THE GREAT BASIN OF THE UNITED STATES WILL MOVE INTO THE CENTRAL AND SOUTHERN ROCKIES BY TUESDAY EVENING. THIS SYSTEM...ALONG WITH ITS PACIFIC COLD FRONT...WILL BRING WESTERLY WINDS OF 25 TO 35 MPH...WITH SOME HIGHER GUSTS TO THE BORDERLAND LATER TUESDAY AFTERNOON INTO TUESDAY EVENING. NMZ401>412-414-417-TXZ418-420>424-110300- /O.CON.KEPZ.WI.Y.0017.000000T0000Z-151111T0300Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD... HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK... ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...MESCALERO... MOUNTAIN PARK...TIMBERON...CROW FLATS...DOWNTOWN...WEST EL PASO... UPPER VALLEY...HUECO TANKS...LOMA LINDA...DELL CITY...CORNUDAS... SALT FLAT...SIERRA BLANCA...FABENS...TORNILLO...FORT HANCOCK 308 PM MST TUE NOV 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...3 PM TUESDAY UNTIL 8 PM TUESDAY EVENING. * WINDS...WEST SOUTHWEST 25 TO 35 MPH GUSTING TO 40 MPH. *IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS WINDS. LOCAL PATCHY BLOWING DUST AREAS MAY TEMPORARILY REDUCE VISIBILITIES TO 4 TO 6 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ413-415-416-TXZ419-110300- /O.CON.KEPZ.WI.Y.0017.000000T0000Z-151111T1200Z/ SOUTHERN TULAROSA BASIN-SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CLOUDCROFT... SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...PINON... FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO 308 PM MST TUE NOV 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... * TIMING...3 PM TUESDAY UNTIL 5 AM WEDNESDAY. * WINDS....WEST WINDS SUSTAINED 25 TO 35 MPH WITH GUSTS OF 45 MPH. GUSTS OF 50 MPH OR MORE ARE POSSIBLE OVERNIGHT INTO THE EARLY WEDNESDAY MORNING ALONG EAST SLOPES OF MOUNTAINS AND THROUGH PASSES. * IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS WINDS. REDUCED VISIBILITY IN LOCAL AREAS OF BLOWING DUST. MINOR STRUCTURAL DAMAGE AND LOOSE ITEMS BECOMING WIND BORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
312 WWUS74 KEPZ 110355 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 855 PM MST TUE NOV 10 2015 ...STRONG SOUTHWEST WINDS ACROSS THE BORDERLAND TONIGHT... .A STRONG TROUGH ALOFT OVER WILL MOVE ACROSS THE CENTRAL AND SOUTHERN ROCKIES TONIGHT ALONG WITH ITS PACIFIC COLD FRONT BRINGING WESTERLY WINDS OF 25 TO 35 MPH...WITH SOME HIGHER GUSTS. NMZ413-415-416-TXZ419-111200- /O.CON.KEPZ.WI.Y.0017.000000T0000Z-151111T1200Z/ SOUTHERN TULAROSA BASIN-SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CLOUDCROFT... SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...PINON... FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO 855 PM MST TUE NOV 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... * WINDS....WEST WINDS SUSTAINED 25 TO 35 MPH WITH GUSTS OF 45 MPH. GUSTS OF 50 MPH OR MORE ARE POSSIBLE OVERNIGHT INTO THE EARLY WEDNESDAY MORNING ALONG EAST SLOPES OF MOUNTAINS AND THROUGH PASSES. * IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS WINDS. REDUCED VISIBILITY IN LOCAL AREAS OF BLOWING DUST. MINOR STRUCTURAL DAMAGE AND LOOSE ITEMS BECOMING WIND BORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Nov 9, 3:01 AM MST, 10 hours 12 minutes earlier.
Area forecast discussion, Nov 9, 3:01 AM MST, 10 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 301 AM MST MON NOV 9 2015 .SYNOPSIS... A DRY WEEK AHEAD WEST-SOUTHWEST FLOW ALOFT DOMINATES THE WEATHER PATTERN. TEMPERATURES TODAY AND TUESDAY WILL WARM UP NICELY ABOVE NORMAL AHEAD OF AN INCOMING PACIFIC STORM SYSTEM. STORM SYSTEM MOVES TO NEW MEXICO TUESDAY AND THOUGH LITTLE CHANCE OF RAIN EXISTS...THE STORM WILL BRING THE FIRST STRONG WINDS OF THE SEASON TO THE BORDERLAND. WINDS OF 25 TO 35 MPH WILL DEVELOP LATE AFTERNOON AND LAST MUCH OF THE NIGHT. TEMPERATURES WILL COOL DOWN BACK BELOW NORMAL WEDNESDAY INTO THE WEEKEND AS THE STORM LEAVES THE SCENE. && .DISCUSSION... MOSTLY QUIET WEATHER PATTERN IN STORE FOR THE AREA AS WEST TO SOUTHWEST FLOW ALOFT DOMINATES. LONE SIGNIFICANT FEATURE WILL BE THE PACIFIC STORM SYSTEM MOVING INTO THE AREA TUESDAY. UPPER LOW CURRENTLY JUST OFF THE PAC NORTHWEST COAST WITH SURFACE COLD FRONT EXTENDING DOWN THROUGH CENTRAL CALIFORNIA. COOL TEMPS OF THE PAST COUPLE OF DAYS WILL WARM UP NICELY TODAY/TUESDAY...AROUND 5 TO 7 DEGREES ABOVE NORMAL. BY TUESDAY AFTERNOON UPPER LOW IS OVER THE GREAT BASIN WITH COLD FRONT EXTENDING FROM SE COLORADO BACK TO SW NEW MEXICO. FRONT THEN SHOULD MOVE EAST OF THE CWA BY LATE EVENING. AHEAD OF THE STORM WINDS WILL BEGIN PICKING UP. TIMING STILL LOOKS JUST A BIT TOO SLOW FOR MAX WINDS...BUT CONDITIONS WILL BE CLOSE TO ADVISORY CRITERIA. EXPECT WINDS OF 25-35 MPH WITH SOME GUSTS TO 45 MPH. WINDS SHOULD STAY UP ALL NIGHT ALONG EAST SLOPES OF TERRAIN...WHERE GUSTS OF 50-60 MPH COULD OCCUR AROUND MIDNIGHT TUESDAY NIGHT TO DAYBREAK WEDNESDAY. DYNAMICS AND MOISTURE OF THE SYSTEM REMAIN NORTH OF THE CWA...AND HENCE ANY CHANCE OF SHOWERS. WEDNESDAY INTO THE WEEKEND...BEHIND THE EXITING SYSTEM UPPER FLOW WILL RETURN TO WEST AND REMAIN MOSTLY DRY. TEMPERATURES WILL FALL POST FRONTALLY BACK TO AROUND 7-10 DEGREES BELOW NORMAL WEDNESDAY WITH ONLY SLIGHT MODIFYING OF TEMPERATURES REST OF WEEK. BOTH GFS AND ECMWF LATCHING ON TO WEAK TROUGH MOVING IN TO THE DESERT SOUTHWEST THURSDAY AND FRIDAY. BOTH MODELS CLOSE OFF SMALL LOW OVER ARIZONA FRIDAY. GFS STILL TRYING TO TAP INTO SUB TROPICAL MOISTURE AFTER BUT THE TAP REMAINS TO OUR EAST. ECMWF SHOWS SAME BASIC PATTERN THOUGH MODELS DOES SHOW SOME SHOWERS OVER THE SOUTHERN ZONES SUNDAY/MONDAY. WORTH NOTING...ECMWF IS GRADUALLY TURNING TO A DRIER SOLUTION SIMILAR TO THE GFS. FOR NOW WILL STICK WITH GFS FOR LATTER PERIODS. && .AVIATION...VALID 09/12Z-10/12Z. VFR CONDITIONS SHOULD PREVAIL THRU THE PERIOD AS A RIDGE SHIFTS EAST AND A TROUGH DEEPENS TO THE WEST. EXPECT SKC WITH FEW-SKC250 DEVELOPING AFTER 10/06Z. LGT VRB SURFACE WINDS WILL BECOME SOUTHWESTERLY AFTER 18Z AT SPEEDS GENERALLY BELOW 12 KTS. HOWEVER WINDS COULD GUST TO 20 KTS BETWEEN 18Z AND 23Z. && .FIRE WEATHER... DRY AND MILD CONDITIONS WILL PREVAIL FOR THE NEXT COUPLE OF DAYS AS SOUTHWESTERLY FLOW BECOMES ESTABLISHED IN RESPONSE TO A DEEPENING TROUGH TO OUR WEST. THIS TROUGH WILL CROSS NORTHERN NEW MEXICO TUESDAY AND WEDNESDAY RESULTING IN AN INCREASE IN WINDS BOTH DAYS. WETTING PRECIP IS NOT EXPECTED AS THE SYSTEM WILL PASS JUST TO THE NORTH OF OUR FIRE ZONES. A PACIFIC COLD FRONT WILL DROP TEMPS FOR THE MIDDLE TO LATER PART OF THE WEEK. DRY CONDITIONS WILL CONTINUE TO PREVAIL AS THE FLOW ALOFT BECOMES ZONAL. DRIER AIR WILL BE MOVING IN FOR MUCH OF THE WEEK AHEAD. MIN RH VALUES WILL BETWEEN 20 AND 30 PERCENT TODAY BUT WILL BE FALLING TO NEAR CRITICAL LEVELS TUESDAY. WITH THE INCREASE IN WINDS TUESDAY AFTERNOON A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR IN SOME SPOTS. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 73 47 75 50 / 0 0 0 0 SIERRA BLANCA 71 44 76 40 / 0 0 0 0 LAS CRUCES 70 40 74 37 / 0 0 0 0 ALAMOGORDO 68 43 75 38 / 0 0 0 0 CLOUDCROFT 54 33 56 25 / 0 0 0 0 TRUTH OR CONSEQUENCES 67 41 71 36 / 0 0 0 0 SILVER CITY 62 39 60 31 / 0 0 0 0 DEMING 71 40 73 36 / 0 0 0 0 LORDSBURG 74 39 72 34 / 0 0 0 0 WEST EL PASO METRO 74 44 75 45 / 0 0 0 0 DELL CITY 71 43 76 40 / 0 0 0 0 FORT HANCOCK 76 46 77 44 / 0 0 0 0 LOMA LINDA 69 48 74 40 / 0 0 0 0 FABENS 76 45 77 43 / 0 0 0 0 SANTA TERESA 72 44 75 42 / 0 0 0 0 WHITE SANDS HQ 70 44 75 44 / 0 0 0 0 JORNADA RANGE 69 34 74 35 / 0 0 0 0 HATCH 70 34 73 36 / 0 0 0 0 COLUMBUS 73 41 76 40 / 0 0 0 0 OROGRANDE 69 47 76 42 / 0 0 0 0 MAYHILL 62 37 64 31 / 0 0 0 0 MESCALERO 60 36 63 28 / 0 0 0 0 TIMBERON 59 38 63 31 / 0 0 0 0 WINSTON 61 36 62 32 / 0 0 0 0 HILLSBORO 67 40 68 33 / 0 0 0 0 SPACEPORT 69 34 73 35 / 0 0 0 0 LAKE ROBERTS 61 32 61 26 / 0 0 0 0 HURLEY 66 38 64 31 / 0 0 0 0 CLIFF 70 30 68 29 / 0 0 0 0 MULE CREEK 68 27 64 27 / 0 0 0 0 FAYWOOD 65 40 66 33 / 0 0 0 0 ANIMAS 75 40 72 36 / 0 0 0 0 HACHITA 74 39 74 35 / 0 0 0 0 ANTELOPE WELLS 75 40 73 35 / 0 0 0 0 CLOVERDALE 71 43 70 36 / 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && HEFNER/LANEY
Hazardous weather outlook, Nov 9, 4:01 AM MST, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 401 AM MST MON NOV 9 2015 NMZ401>417-TXZ418>424-101115- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 401 AM MST MON NOV 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WINDY CONDITIONS TUESDAY WITH WINDS SOUTHWEST TO 25 TO 35 MPH. BLOWING DUST OVER DESERT AREAS IN THE AFTERNOON. WIND GUSTS OF 50 TO 60 MPH POSSIBLE ALONG EAST SLOPES OF MOUNTAINS INTO LATE TUESDAY NIGHT. ROAD TRAVEL MAY BE DIFFICULT AT TIMES DUE TO REDUCED VISIBILITIES AND VEHICLE HANDLING IN CROSS WINDS. NO HAZARDOUS WEATHER IS EXPECTED AFTER TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HEFNER
Nearby
Wind Advisories in New Mexico, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.